gynecologist-icon
Miscarriage Problem
My got past two year consecutive two miscarrage. Now past two days she got abdomanal pain and menses also delayed. Please guide me last time my suggested if you planned for next baby she need to thyroid tablet. But she didn't take thyroid medication. Please help us. We don't want to face any miscarrage again guid me to avoid this trouble.
54 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

First let's establish if there is pregnancy. Do a urine pregnancy test and see
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.